# SDR R61A201602080143

- Difficulty date: February 8, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 21,235 hours, 16,715 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003750403
- Condition: Corroded
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, BEAM JUST BELOW L1 DOOR SILL COVER IS CORRODED.  MAINTENANCE R & R BEAM JUST BELOW L1 DOOR SILL COVER IAW AMM 51-40-02, 53-10-22.
